Closed-form and Asymptotic Solutions for an Interactive Buckling Model

Giles W Hunt, K A J Williams

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)101-118
Number of pages18
JournalJournal of the Mechanics and Physics of Solids
Volume32
Issue number2
Publication statusPublished - 1984

Cite this

Closed-form and Asymptotic Solutions for an Interactive Buckling Model. / Hunt, Giles W; Williams, K A J.

In: Journal of the Mechanics and Physics of Solids, Vol. 32, No. 2, 1984, p. 101-118.

Research output: Contribution to journalArticle

@article{bb8bc6d1b4c948f9b8def8498becf995,
title = "Closed-form and Asymptotic Solutions for an Interactive Buckling Model",
author = "Hunt, {Giles W} and Williams, {K A J}",
year = "1984",
language = "English",
volume = "32",
pages = "101--118",
journal = "Journal of the Mechanics and Physics of Solids",
issn = "0022-5096",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Closed-form and Asymptotic Solutions for an Interactive Buckling Model

AU - Hunt, Giles W

AU - Williams, K A J

PY - 1984

Y1 - 1984

M3 - Article

VL - 32

SP - 101

EP - 118

JO - Journal of the Mechanics and Physics of Solids

JF - Journal of the Mechanics and Physics of Solids

SN - 0022-5096

IS - 2

ER -